# SDR DALA2024052805539

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N503DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10974
- Aircraft time: 8,891 hours, 2,060 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Chafed
- Location: Coffeemaker
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5003, FA'S REPORT ELECTRICAL SMELL IN THE AFT GALLEY JUST AFTER TAKEOFF. SCENT LASTED 1-2 MINUTES. SCENT WAS NOT PRESENT IN THE FOWARD GALLEY. CORRECTIVE ACTION: FOUND CHAFED WIRED ON AFT COFFEE MAKER LOC A507 REMOTED AFT COFFEE MAKER A507. REPLACED COFFEE MAKER. (LP 5606936)
